Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

No periods, on Ginet-84 course, negative pregnancy test. Cause and cure?

Hello, I had been on Ginet-84 for 9 months or so. I had my last pill (which was the white one, while i was having a period) on the 24th November 2012. However I still haven t got another period yet!! I have done 2 pregnancy tests (a week apart) and they have both been negative. Just wondered if there was a standard/usual time frame that it takes to get back in to the normal cycle?? I value your prompt reply. Thanks, Leah.
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You should get blood HCG test done to exclude pregnancy.
Menstrual irregularity is common with ginnet 84. It takes about to months to get normal menses after withdrawl of the pill.You can wait till then for natural resumption of menses.
How ever, the pregnancy test you have done may not be reliable,being done prematurely.
You should get blood HCG test done to exclude pregnancy.
Answered: Thu, 2 Jan 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor